I am in my early twenties, 5 feet 6 inches tall, and weigh around 72 kgs. I have PCOD. How can I get rid of dark pigmentation in my private parts, underarms, and strawberry legs?
Welcome to icliniq.com.
I understand your concern.
Body folds and genitals generally tend to be darker than normal skin. However, in patients with insulin resistance such as pre-diabetics and diabetics or patients with PCOD (polycystic ovarian disease) with excess insulin production, the color cells are further stimulated, and the pigmentation tends to be darker, leading to acanthosis nigricans (a skin condition characterized by dark, velvety patches in body folds).
You would require dedicated efforts to keep yourself physically fit and reduce weight as this would be the first step to reduce the pigmentation. I would also like to suggest you these topical medications to improve skin pigmentation-
1) Kojivit gel (Octinoxate, Arbutin, Kojic acid, vitamin E acetate, and mulberry extract) for pigmentation.
2) Venusia moisturizing lotion (Squalene, vitamin E acetate, Dimethicone, glycerin, and aloe Vera) thrice daily for the legs.
3) Xerina or Logifeel-IMF (Glycolic acid, Lactic Acid, and Urea) cream once daily at night for the legs.
I suggest you use these medications for one month.
The strawberry legs could be due to repeated waxing or vitamin A and C deficiency.
1) Kojivit gel for pigmentation.
2) Venusia lotion thrice daily for the legs.
3) Xerina or Logifeel IMF cream once daily at night for the legs.
You can use it for one month.
Thank you doctor,
Are the above gels safe for inner thighs and private parts?
Welcome back to icliniq.com.
I read your query and can understand your concern.
All the suggested gels are safe and can be used regularly.
Rarely, Kojivit gel can cause some dryness. If you experience any dryness, you can apply a little moisturizer before applying the gel.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Again during February and March my doctor put me on K-35 as my periods during past 1 year were not regular and still are irregular (I have to take tablet Norgest thrice daily for 5 days and then periods come) ...... Read fullWhat is the treatment for hyperpigmentation on cheeks and forehead that reoccur, once tablets are stopped?
If irritation or itching due to cream is too much, I suggest you withhold it for two to three days and apply only sunscreen and any moisturizer ... Read fullWhat can be done for hyperpigmentation due to steroid ointment?
.. noted your concern and I have viewed the images (attachment removed to protect patient identity). You seem to have acne along with post-inflammatory hyperpigmentation (PIH) from previously healed acne. Acne is a well-known side effect of steroid c... Read full
Ask your health query to a doctor online?Ask a Cosmetologist Now